# SDR MWEA98962

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5917689103
- Condition: Loose
- Location: Passenger Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - FLT 90 - FORWARD ENTRY DOOR EVACUATION SLIDE COVER FELL OFF.  REINSTALLED FWD ENTRY DOOR EVAC SLIDE COVER.  (X)
